# SDR DALA2025081406078

- Difficulty date: August 5, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 83,901 hours, 33,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 1R ENTRY DOOR KNUCKLE KNOCKER PROTRUDES FURTHER OUT THAN NORMAL WITH DOOR IN ARMED POSITION. CORRECTIVE ACTION: REMOVED R1 ESCAPE SLIDE COVER TO FOM. R/R THE BOX ASSY FOR THE R1 KNUCKLE KNOCKER PER B757 AIPC 52-11. R1 DOOR OPS CHECK GOOD PER B757 AMM 52-11. REMOVED PIN FROM R1 DOOR SLIDE AND REINSTALLED COVER PER B757 AMM 52-11. SLIDE SAFETY PIN REMOVED AND STOWED. (7475918)
